# SDR CALA2025042304163

- Difficulty date: April 18, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,224 hours, 24,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1013
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 1440 BTW STR 26LH-27LH HAS A DENT ESFR ENTRY DENT OF FRAMESTA 1440 DIMENSIONS; L=1.5, W=.900 D=.070. PERFORME D REPAIR AS PER SRM 53-00-07-2R-5. REQUIRES REPEAT INSPECTIONS ADD EMP:V940985 PER SRM 53-00-07-2R-5 TABLE 2 ZONE 1 37,500 FLIGHT CYCLES AFTER REPAIR OR 50,000 AIRFRAME CYCLES, WHICHEVER COMES FIRST. WITH REPEAT INSPECTIONS EVERY 12,000 CYCLES THEREAFTER.
